# SDR CALA2017071402229

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 68,570 hours, 16,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE OFF WING ESCAPE EMERGENCY LIGHTS INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-06-903-082. OPS NORMAL.
